# SDR GAIA00369

- Difficulty date: June 28, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2036 - PDX-GEG - DURING CLIMB-OUT, WHEEL WELL FIRE INDICATION ON CLIMB-OUT AT 10,000 FEET.  THE CREW DECLARED AN EMERGENCY AND RETURNED BACK TO PDX.  THE AIRCRAFT MADE A SAFE LANDING WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED MAIN LANDING GEAR WHEEL WELLS FOR INDICATION OF FIRE, SMOKE, OR LOOP DEFECTS.  INSPECTED BRAKES AND LOOP FOR DEFECTS.  NO DEFECTS FOUND  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
